# SDR SWAA2016071853897

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 27,916 hours, 16,474 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER LOWER SURFACE INSPAR SKIN CRACKED AT STABILIZER STA 129, 16" AFT OF FORWARD SPAR.  REPAIRED SKIN.
